MAUDE Adverse Event Report: HALYARD - IRVINE HALYARD* ON-Q* CATHETERS-SILVERSOAKER*

HALYARD - IRVINE HALYARD* ON-Q* CATHETERS-SILVERSOAKER*
Model Number PM010-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used device is reported to be available but has not yet been returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 14-nov-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Procedure: knee replacement.Cathplace: both were near knee, surgical sites.It was reported that a patient had dual catheters, one of which came out during patient usage.The patient called the surgeon and instructed the patient to remove the second catheter.The patient kept pulling and met resistance, and it broke.The surgeon order an x-ray and saw a portion of the catheter retained in the patient.The surgeon decided to leave the piece inside the patient for now.

Common Device Name
CATHETER
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7032744
Report Number2026095-2017-00195
Device Sequence Number13484289
Product Code BSO
UDI-Device Identifier30680651135330
UDI-Public30680651135330
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPM010-A
Device Catalogue Number101353300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/15/2017
Patient Sequence Number1